Think I’m dying for real this time
« on: November 22, 2020, 02:06:24 pm »
Things have taken an ugly turn these last few months and even though I thought I was dying this whole time, this time it’s feels for real. Iv seen muscle and connective tissue wasting as a symptom and I think something like that is going on but it feels like internal organs are turning to mush.
My stomach and genitalia are soft and saggy. Recently my stomach started to tremor a lot and it feels really sloshy in there. Same with my palpitations, they used to feel clean but now my heart feels more muffled and it trembles sometimes and flops. My throat feels weak and I’m also having a few joint issues.
This is my fault, I’ve had a few beers and tried magnesium a few times, nothing crazy. I had one too many setbacks and Now things seem to be deteriorating instead of healing.
I told my self it was all just sensations but now I’m seeing and feeling these frightening physical changes and would do anything to stop this but I don’t know what to do.
I have yet another doctor appointment and they are gonna do some blood work but how do you test for liquified guts?
I would do anything to get out of this but it seems Iv pushed my luck one to many times.
I would even settle for being bedridden for years like some but this is getting worse fast and feels like a degenerative disease.
If anyone saw changes like that and is surviving lmk and any suggestions.
Any updose rule for Valium?
« on: November 25, 2020, 09:58:33 pm »
I can’t stand this… I can barely research the other topics. Is there any rule or a reference topic or material about updosing? I accept going some steps back to do a slower taper, really.
Thoughts destroying me. Better popping 2.5 V or starting Abilify?
« on: November 25, 2020, 11:16:34 am »
My intrusive thoughts were paralysing me since my day 8 from my most recent V cut. Then I increased Zoloft to 150mg and things are not better with me after one week from the raise.
I am starting to consider the “last resource” options as things are unbearable and I am also taking my family in all this.
I just want to chill. I can’t do anything the entire day, even rest in my bed or meditate is getting hard.
Given this, I am accepting taking half a pill of V and then doing a much more slower taper. Or then starting Abilify as two psychs want me to start. I wonder what is the less worse option.
Also… is it late to go back to 100mg of Zoloft? Is it worth going back? Have in mind that I am totally ok with having to taper my AD in the future and I am okay with extending the journey. If the therapeutic phase after some weeks has the power to control these intrusive thoughts so I am OK with waiting some more days to the “worsening before getting good” phase from ADs to pass.
Benzo Belly help
« on: October 24, 2020, 06:50:26 pm »
Will be down to 1 and 1/2 V on 11/02/2020. Suddenly, I’m having symptom added that has me bloated. Anyone else have this and if so, what did you do about it? Any suggestions guys?
Re: Benzo Belly help
« Reply #1 on: November 18, 2020, 12:38:56 am »
Bloated as in intestinal flatulence? Yeah, that’s part of Benzo Belly. Avoid fried foods, legumes, cruciforus vegetables (Broccoli, Cauliflower, etc) – basically any food that can cause gas buildup. Buy GasX, Phazyme or generic Simethicone capsules or chewables to relieve buildup. Constipation usually is in tandem with this, so you might need Miralax, Metamucil, Sennakot, generic versions of these, or something to get bowels moving. Eat simple foods, avoid seasonings. Oatmeal, bananas, potatoes, cooked carrots, sweet potatoes, rice. plain chicken, fish, as examples.
« on: November 14, 2020, 02:23:12 am »
I just ate two mini brownies and my heart rate sky rocketed over 100 bpm. Is this normal!!??
Re: Terrifying episode
« Reply #1 on: November 14, 2020, 02:31:56 am »
Yes. It is. I avoided sugar, caffeine, chocolate etc. Also, gluten can provoke this. Your heart rate will settle. Maybe just don’t do that again. I hope you feel better soon. Try to breathe slow and deep.
Re: Terrifying episode
« Reply #2 on: November 14, 2020, 04:03:45 am »
it didn’t feel like a panic attack but my heart was doing it by itself. It slowed down but it was like I was given and injection of a stimulate or coke. Not that I’ve ever tried any illegal drugs but I can imagine that is what it might feel like
All of my strange symptoms
« on: November 14, 2020, 08:02:07 pm »
Can someone please tell me if these symptoms are normal, or if I should make an appointment to see a doctor:
Burning tongue after drinking tap water, taking my klonopin, taking certain medications
Vibrating in my left leg and foot after eating, drinking tap water, taking certain over the counter painkillers, drinking sleepytime tea
butterflies in my stomach after eating, usually all of the symptoms come together, the burning tongue, inner vibrating leg
raw sore gums after brushing teeth. Never ever had this issue before.
Feeling restless, like I drank a huge cup of coffee. don’t drink coffee at all or tea with caffeine